Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jul 16, 2021, 9:32 PM EDT for Jefferson County, Oldham County, Trimble County, Kentucky; Clark County, Jefferson County, Scott County, Indiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2021, 9:32 PM EDT (01:32 UTC)
- Expired
- Jul 16, 2021, 10:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Louisville, KY
Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Jefferson County, KY, Oldham County, KY, Trimble County, KY
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
985
WWUS83 KLMK 170132
SPSLMK
Special Weather Statement
National Weather Service Louisville KY
932 PM EDT Fri Jul 16 2021
INZ078-079-091-092-KYZ030>033-170230-
Jefferson-Floyd-Clark-Scott-Jefferson-Oldham-Henry-Trimble-
932 PM EDT Fri Jul 16 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...CLARK...
EASTERN FLOYD...EASTERN SCOTT...OLDHAM...TRIMBLE...WEST CENTRAL HENRY
AND CENTRAL JEFFERSON COUNTIES...
At 932 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Vernon to St.
Dennis. Movement was northeast at 30 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Madison, Lyndon, La Grange and Middletown.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3869 8520 3874 8527 3874 8533 3861 8522
3835 8530 3830 8542 3829 8543 3830 8545
3828 8546 3808 8589 3882 8573 3882 8561
3885 8561 3885 8557 3888 8557 3888 8554
3891 8553 3892 8520
TIME...MOT...LOC 0132Z 228DEG 26KT 3887 8568 3819 8584
$$
MJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 16, 9:20 PM EDT, 12 minutes earlier.
Area forecast discussion, Jul 16, 9:20 PM EDT, 12 minutes before
Area Forecast Discussion National Weather Service Louisville KY 920 PM EDT Fri Jul 16 2021 .Mesoscale/Forecast Update... Issued at 919 PM EDT Fri Jul 16 2021 Scattered convection continues to move northeastward through central Kentucky this evening. This activity is within a local maximum of instability characterized by MLCAPE values in the 1200-1500 J/kg range. DCAPE values are less than 600 J/kg in this area, but the robust updrafts have led to some pulse type storms. These storms should continue to move northeast into the Bluegrass region this evening. The overall trend for this convection is to generally weaken with the loss of heating and the resultant loss of instability. Nonetheless, brief torrential rainfall, gusty winds of 30-35 MPH and frequent lightning can be expected with this activity. Further west, frontal boundary was located just west/northwest of the region. Strong moisture flux ahead of the front has led to dewpoints surging into the lower-mid 70s. Instability has been decreasing this evening due to the loss of heating, but we're still seeing about 1000-1500 J/kg of MLCAPE out that way. PWAT values rapidly increase as one heads west of I-65 with a tongue of PWATS exceeding 2 inches across portions of western KY and into southern Indiana. Convection is pretty much outflow dominant at this point and there continues to be a steady decrease in lightning activity. The main concern with this activity is the potential for localized flooding. The convective line continues to move slowly east while individual cells move northeast along the line. This will set up periods of longer residence time where storms may train over areas. In particular, southern IN and far NW KY will see this over the next few hours. As the night wears on, the front should continue to move eastward and push this convection further east into the I-65 corridor overnight and into eastern KY late overnight. Again, given the loss of instability, the severe weather threat would appear to be very low, though can't rule out some gusty winds of 40-45 MPH in the strongest storms. Main concern will be the heavy rainfall given the high PWATS and localized training of cells over the region. Current forecast is in pretty good shape. Did make some adjustments to increase PoPs across southern IN and northern KY this evening and into the overnight hours. Other elements were generally fine, but did load in the most recent obs to trend the forecast from current conditions. Issued at 628 PM EDT Fri Jul 16 2021 Strong area of convection continues to push eastward across portions of south-central Kentucky...mainly just north of the Lake Cumberland area. The storms remain in a relative maximum area of instability with MLCAPE around 2000-2300 J/kg with DCAPE values in the 600-700 J/kg range. Earlier convection that moved through the area has led to a diminishing trend in instability out ahead of this line. This is evident as the storms have decreased in intensity as they move toward Boyle/Lincoln/Garrard counties. These storms will continue to produce torrential rainfall, gusty winds to 40-45 MPH and frequent lightning as they move through. Some localized minor flooding issue can't be ruled out and a few areal flood advisory remain in effect for the area. Further west, out toward the I-65 corridor, fine line/outflow boundary was located just west of I-65 out near US-31W extending roughly from Radcliff down through Howevalley. This feature is moving westward and it is providing enough uplift to generate some scattered convection from Grayson county up through Hardin and into Bullitt county. Instability out this way is a bit lower with about 1200-1500 J/kg of MLCAPE and less than 700 J/kg of DCAPE. Shear is relatively weak in this area with speeds of less than 20 kts. Last few scans of radar show storms quickly going up and moving off to the northeast, but also diminish very quickly as the downdrafts seem to be choking off the updraft very quickly. Nonetheless, a quick burst of heavy rainfall, gusty winds to 30-35 MPH can be expected with this activity. Once ongoing convection down by the Lake Cumberland region moves out of our area, we'll see a relative lull in the convective activity until the front to the northwest gets closer to the region. Ongoing convective activity over southern IL will eventually move into southwest IN/northwest KY this evening. Radar data from out in Evansville shows much of this activity starting to gust out. However, we'll continue to monitor it as it moves in our general direction later this evening. Issued at 529 PM EDT Fri Jul 16 2021 Strong area of convection continues to push through portions of south-central KY this afternoon. Cluster of strongest storms is just northwest of the Lake Cumberland region of southern KY. Strongest storms are from Marion county southward through Cumberland county. The storms are in a relative maximum area of instability where MLCAPE values are in the 2000-2500 J/kg range. DCAPE values are in the 700-800 J/kg range downstream of this activity. Effective shear values down this way are very marginal with less than 20kts of shear. The line has been trying to bow out at times as well. Given that DCAPE values are less than 1000 J/kg, current thinking is that this line will probably produce wind gusts of 40-50 MPH at times as it moves through portions of Boyle/Casey/Russell counties over the next hour. Some higher gusts, perhaps exceeding 58 MPH will be possible in some areas. In addition to the gusty winds, along with lightning, the storms are producing decent rainfall amounts. PWAT values are in the 1.7-1.9 range. We've seen some 2-3 in/hr rates from these storms and some localized flooding will be possible, especially in areas that see storms train over the same location. && .Short Term...(This evening through Saturday) Issued at 305 PM EDT Fri Jul 16 2021 Slow-moving front remains draped across Illinois and Indiana, with a few disturbances firing off scattered convection in the warm sector. The first such disturbance has sparked a few strong to marginally severe storms in central Kentucky and southern Indiana, generally east of Interstate 65. Shear is fairly weak overall, but just enough to keep storms moving along and limit the flood threat in spite of copious moisture as PWAT values start to push toward 2 inches. Other disturbances are trailing back in southern Illinois, SE Missouri and NE Arkansas. These impulses will push into central Kentucky overnight, as the front sags into southern Indiana, and we'll look for more widespread coverage of showers and storms. Could continue to see a marginal wind threat, albeit decreasing after dark, but the bigger threat will be heavy rainfall. We're already seeing isolated rainfall amounts approaching 1 inch, and localized flooding is possible if any of these locations see heavy rain again tonight. Flood threat is sufficiently localized that we have conferred with IND and ILN, and will not post a Flash Flood Watch this far south and west, although we can't rule out any localized flooding. By Sat morning the sfc boundary will be somewhere near the Ohio River. Hi-res models are not playing up our precip chances at all, while synoptic models are much more bullish. Given the juicy air mass, a slow-moving boundary, and easy-to-reach convective temps, a dry forecast in line with hi-res guidance does not cut it. Will run a low-end chance across southern Indiana, to also account for uncertainty in how far south the front will be, with likely POPs from LEX to BWG and southward. Locally heavy rainfall and potential flooding will be the main hazards, with even less dynamical support for gusty winds. .Long Term...(Saturday night through Friday) Issued at 300 PM EDT Fri Jul 16 2021 By Saturday night, upper level trough axis should continue to shift eastward as it drops south over the area. The sluggish sfc boundary should be washing out across our region Saturday night, but could still lead to some diurnally driven convection on Sunday. Best chance for PoPs on Sunday looks to be across our far south central Kentucky counties. High temps look to be limited on Sunday due to mostly cloudy sky cover, which should play into how much we destabilize Sunday afternoon. Precip looks to be widely scattered, so there is a good chance most folks stay dry or experience precip for a short period of time. With the upper trough axis swinging through to end the weekend, upper NW flow will filter in, leading to a continuing drier trend for the first half of next week. NBM continues to hang on to slight or chc PoPs, but this may even be a bit overdone. To our west, a large omega block take hold of the western US, which will keep a grip over that part of the country through the middle part of next week. Could have a few isolated showers on Monday afternoon, so will keep the aforementioned NBM PoPs in, but still think Monday will be mostly dry with northerly mid-upper flow over our region. Highest PoPs remain across far southern KY on Monday. Mostly dry wx returns for Monday night and into the middle of next week. Temps look to range from the mid-upper 80s to near 90F each day for Mon-Fri time frame. && .Aviation...(00Z TAF Issuance) Issued at 734 PM EDT Fri Jul 16 2021 Currently we have some elevated showers over LEX and the line of storms we have been alluding to today is beginning to sink south into the region. Storms are beginning to arrive over HNB, currently and will continue moving SE into the region overnight. With these storms and showers along the front, we could see heavier rain rates which could reduce visibilities to 1-3 SM and a potential for gusty winds. Along with this line, we will see ceilings drop to 800 - 1500ft across the region. Lowest ceiling potential is towards the NW. These ceilings will remain low until about 18-20Z tomorrow. Around this time, we will also see a hard wind shift from SSW to WNW. Confidence: Confidence in showers and low ceilings affecting each TAF site in this cycle is high, however timing on these is moderate. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale....MJ Short Term...RAS Long Term....CJP Aviation.....SRM
Hazardous weather outlook, Jul 16, 3:22 PM EDT, 6 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 322 PM EDT Fri Jul 16 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-171930- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 322 PM EDT Fri Jul 16 2021 /222 PM CDT Fri Jul 16 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered to numerous showers and storms are expected through tonight. A few stronger storms will produce gusty or locally damaging winds, and heavy rainfall could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms are possible throughout the area Saturday, and in southern Kentucky on Sunday. The main hazard will be heavy rainfall and localized flooding, and locally gusty winds are possible in the stronger storms. .SPOTTER INFORMATION STATEMENT... Spotters are invited to submit reports to the National Weather Service. && More information, along with other weather, hydrological and climate information can be found at weather.gov/louisville. RAS/CJP
In the hours before
Special weather statement, Jul 16, 5:50 PM EDT, 3 hours 42 minutes before
Special Weather Statement National Weather Service Louisville KY 550 PM EDT Fri Jul 16 2021 KYZ029-030-038-045-162230- Jefferson-Bullitt-Spencer-Nelson- 550 PM EDT Fri Jul 16 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SPENCER... NORTHWESTERN NELSON...SOUTHEASTERN JEFFERSON AND CENTRAL BULLITT COUNTIES... At 549 PM EDT, a strong thunderstorm was located near Shepherdsville, moving northeast at 30 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Jeffersontown, Shepherdsville, Taylorsville, Fern Creek, Minor Lane Heights, Mount Washington, Lebanon Junction, Hebron Estates, Highgrove and Waterford. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3782 8570 3787 8579 3820 8557 3802 8531 TIME...MOT...LOC 2149Z 222DEG 24KT 3789 8570 MJ
Special weather statement, Jul 16, 6:15 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
615 PM EDT Fri Jul 16 2021
KYZ048-055>057-066-067-162300-
Boyle-Jessamine-Lincoln-Madison-Garrard-Casey-
615 PM EDT Fri Jul 16 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LINCOLN...GARRARD...
SOUTHEASTERN JESSAMINE...CENTRAL BOYLE...NORTHWESTERN MADISON AND
EASTERN CASEY COUNTIES...
At 615 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Danville to 6 miles southeast of
Liberty. Movement was northeast at 30 mph.
Winds in excess of 40 to 45 mph are possible with these storms.
Locations impacted include...
Danville, Stanford, Lancaster, Mccreary, Junction City, Crab Orchard,
Hustonville, Boneyville, Caldwell Manor and Lawhorn Hill.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3748 8445 3733 8450 3735 8456 3719 8478
3717 8490 3764 8490 3772 8473 3773 8473
3772 8470 3773 8471 3788 8444 3785 8443
3787 8441 3748 8441
TIME...MOT...LOC 2215Z 245DEG 27KT 3760 8484 3727 8484
MJLocal storm report, Jul 16, 6:31 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT FRI JUL 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 2 N SAINT MARY 37.61N 85.35W
07/16/2021 MARION KY 911 CALL CENTER
HWY 49 NEAR ARTHUR MATTINGLY ROAD WAS
IMPASSABLE FOR A TIME DUE TO WATER OVER THE
ROADWAY (AND HAS SINCE REOPENED).
&&
JMLSpecial weather statement, Jul 16, 8:16 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
716 PM CDT Fri Jul 16 2021
KYZ078-082-170100-
Russell-Clinton-
716 PM CDT Fri Jul 16 2021
...A STRONG THUNDERSTORM WILL AFFECT CLINTON AND SOUTH CENTRAL
RUSSELL COUNTIES...
At 715 PM CDT, a strong thunderstorm was located near Byrdstown,
moving northeast at 30 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Albany, Cartwright, Snow, Cumberland City, Savage, Ida, Marlow,
Rolan, Seventy Six and Browns Crossroads.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3663 8527 3697 8507 3691 8496 3686 8506
3683 8506 3681 8503 3677 8501 3670 8502
3668 8500 3667 8501 3666 8500 3663 8500
3662 8498
TIME...MOT...LOC 0015Z 211DEG 27KT 3663 8514
MJSpecial weather statement, Jul 16, 8:17 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
717 PM CDT Fri Jul 16 2021
KYZ062>064-073-074-076-170100-
Hart-Metcalfe-Allen-Edmonson-Barren-Green-
717 PM CDT Fri Jul 16 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GREEN...SOUTHEASTERN
HART...NORTHEASTERN ALLEN...BARREN AND NORTHWESTERN METCALFE
COUNTIES...
At 717 PM CDT, a strong thunderstorm was located 8 miles southwest of
Glasgow, moving northeast at 30 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Glasgow, Munfordville, Horse Cave, Cave City, Park City, Red Cross,
Rowletts, Logsdon Valley, Coral Hill and Pritchardsville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3692 8619 3694 8617 3699 8614 3733 8593
3718 8564 3683 8600
TIME...MOT...LOC 0017Z 213DEG 26KT 3694 8605
MJSpecial weather statement, Jul 16, 9:32 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
932 PM EDT Fri Jul 16 2021
INZ078-079-091-092-KYZ030>033-170230-
Jefferson-Floyd-Clark-Scott-Jefferson-Oldham-Henry-Trimble-
932 PM EDT Fri Jul 16 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...CLARK...
EASTERN FLOYD...EASTERN SCOTT...OLDHAM...TRIMBLE...WEST CENTRAL HENRY
AND CENTRAL JEFFERSON COUNTIES...
At 932 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Vernon to St.
Dennis. Movement was northeast at 30 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Madison, Lyndon, La Grange and Middletown.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3869 8520 3874 8527 3874 8533 3861 8522
3835 8530 3830 8542 3829 8543 3830 8545
3828 8546 3808 8589 3882 8573 3882 8561
3885 8561 3885 8557 3888 8557 3888 8554
3891 8553 3892 8520
TIME...MOT...LOC 0132Z 228DEG 26KT 3887 8568 3819 8584
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:16 PM EDT | Special Weather Statement | LMK | Clinton | 44 min |
| Jul 16, 8:17 PM EDT | Special Weather Statement | LMK | Barren | 43 min |
| Jul 16, 10:20 PM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Jul 16, 10:21 PM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 3 hr |
| Jul 16, 10:23 PM EDT | Special Weather Statement | LMK | Anderson, Washington, Woodford | 52 min |
| Jul 16, 10:24 PM EDT | Special Weather Statement | LMK | Jefferson | 51 min |
| Jul 16, 11:49 PM EDT | Special Weather Statement | LMK | Henry | 26 min |
| Jul 17, 12:51 AM EDT | Areal Flood Advisory | LMK | Henry | 70 min |
| Jul 17, 6:37 PM EDT | Areal Flood Advisory | LMK | Allen, Barren | 113 min |
| Jul 16, 10:26 PM EDT | Special Weather Statement | LMK | Jefferson | 34 min |
| Jul 16, 10:35 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Harrison, Orange, Perry, Washington | 3 hr |
| Jul 17, 3:21 AM EDT | River Flood Advisory | LMK | Jefferson, Scott | 4 hr |
| Jul 17, 7:20 AM EDT | River Flood Warning | LMK | Jefferson, Scott | 7 hr |
Nearby
Special Weather Statements in Kentucky, 2021Special Weather Statements in Indiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.